Mult. Myeloma relapsed after treatment with velcade (bortezomib), (bortezomib) melphalan&dexamethasone. Melphalan stopped in dec, velcade (bortezomib) in april. Now takes carfilzomib& dexamethasone fever39.5. No infections. What causes fever?

Fever could be side . Effects of the chemotherapeutic agents and steroids considering there's no blood infection. Tylenol (acetaminophen) should help control the fever. Follow up with your oncologist. God bless you! http://www.Livestrong.Com/article/36171-herbs-cancer/.
Your hematologist/on. Your treating hematologist/oncologist will have the answers for this problem. Fever is either due to infection or from progression of your cancer. Your oncologist can help you address this isse better...So do talk with him/her.

Related Questions

The doctor prescribed melpalan, velcade (bortezomib) and dexamethasone for 78 yrs old male with multiple myeloma. He later increase the dose of melphalan from 10 mg to 14 mg despite the treatment progress. Is this warranted considering high AST and alt?

Speak with physician. The best advice at this point is to speak with the treating physician and ask for an explanation regarding the increase in the medication given the progression of disease on the current treatment. If you are not satisfied with the explanation then by all means seek a second opinion consultation. At times, changes in regimens are easily explained; don't be afraid to ask. Read more...